# SDR ASAA2017071821415

- Difficulty date: July 18, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 32,728 hours, 9,943 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTC006
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 32,784 hours, 9,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS FUEL LEAKING FROM COWL DRAIN.  ACFT GROUNDED.  ACCOMPLISHED ALTERNATE DEACTIVATION FOR TR -C-DUCTS IAW CHAPTER 5, TABLE 3, ITEM 8.  REMOVED AND REPLACED RT VSV ACTUATOR ON NR 1 ENGINE IAW AMM 75-31-01-000-802-F00 AND AMM 75-31-01-400-802-F00.  REVERSED ALTERNATE DEACTIVATION FOR C-DUCTS IAW CHAPTER 5, TABLE 3, ITEM 8.  ACCOMPLISHED TESTS IAW AMM 71-00-00-700-F00. OPS CHECKED GOOD, NO FAULTS, LEAK CHECKED GOOD.
